# SDR SWAA2023032004095

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727G-727I; CORROSION AROUND RT TRANSITION ANGLE FASTENER HOLES.<[01] REMOVED CORROSION AT AFT CARGO STA. 727G-727I;AROUND RT TRANSITION ANGLE FASTENER HOLES. FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2.ACCOMPLISHED REPAIR ON TTG8QOOHVPFW LINE #2959;[02] C/W INSPECTION.
